MathSciNet Relay Station
MathSciNet bibliographic data
MR1470693 34K20 (93D05)
Goubet-Bartholoméüs, A.; Dambrine, M.; Richard, J. P. Stability of perturbed systems with time-varying delays. Systems Control Lett. 31 (1997), no. 3, 155–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement